# SDR AU981686

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7603 · Power Lever
- Part: Rod
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) DURING TAKEOFF, NR 2 ENGINE FAILED TO REACH 100 PERCENT THRUST.  GROUND INVESTIGATION FOUND THE ENGINE CONTROL ROD 'D' OUT OF ADJUSTMENT, I.E. OFF THE MAXIMUM STOP.  34,454.
